MathSciNet Relay Station
MathSciNet bibliographic data
MR2117219 (2006b:46030) 46E22 (30A10 47B32)
Li, Xian-Jin A note on the weighted Hilbert's inequality. Proc. Amer. Math. Soc. 133 (2005), no. 4, 1165–1173 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement